# SDR ASOA201100154

- Difficulty date: January 23, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 5,108 hours, 3,474 cycles
- Engine: Ge CF348C5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DRAG ANGLE CRACKED REINSPECT.  COMPLIED WITH REINSPECT OF ASD AFT DRAG ANGLE IAW SRM 52-11-04.  REINSPECT NEXT SERVICE CHECK.
